Discrete Lagrangian systems on the Virasoro group and Camassa-Holm familyстатья

Статья опубликована в высокорейтинговом журнале

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 18 июля 2013 г.

Работа с статьей


[1] Penskoi A. V., Veselov A. P. Discrete lagrangian systems on the virasoro group and camassa-holm family // Nonlinearity. — 2003. — Vol. 16, no. 2. — P. 683–688. We show that the continuous limit of a wide natural class of the right-invariant discrete Lagrangian systems on the Virasoro group gives the family of integrable PDEs containing Camassa–Holm, Hunter–Saxton and Korteweg–de Vries equations. This family has been recently derived by Khesin and Misiołek as Euler equations on the Virasoro algebra for H1α,β-metrics. Our result demonstrates a universal nature of these equations. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть